# SDR GTIA040642

- Difficulty date: June 11, 2004
- Submitted: August 13, 2004
- Operation: Air carrier
- Aircraft: N825NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53012
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FUSELAGE SKIN CRACKED AROUND L1 HOLD OPEN LATCH AND REQUIRES TO BE REPAIRED.  TRIMMED CRACK.  FABRICATED OUTSIDE DOUBLER, INSIDE DOUBLERS.  INSTALLED REPAIR.  (M)
